# SDR CHQA200500087

- Difficulty date: April 25, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500871
- Aircraft time: 1,391 hours, 989 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

FLIGHT 6399 CMH-BDL - ON CLIMBOUT LAV SMOKE INDICATION ON EICAS.  CREW REPORTED SMELLING SMOKE BUT SAW NO VISUAL SIGNS OF FIRE.  THE AIRCRAFT RETURNED TO FIELD AND LANDED UNEVENTFULLY.  MAINTENANCE PERFORMED ENGINE RUNS AND COULD NOT DUPLICATE LAV SMOKE.  REMOVED AND REPLACED LAV SMOKE DETECTOR IAW EMB 145 AMM.  OPS CHECK GOOD.
